The Exact Distribution of the Wald Statistic
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
References listed on IDEAS
- Phillips, P.C.B., 1984.
"The exact distribution of the Stein-rule estimator,"
Journal of Econometrics,
Elsevier, vol. 25(1-2), pages 123-131.
- Peter C.B. Phillips, 1983. "The Exact Distribution of the Stein-Rule Estimator," Cowles Foundation Discussion Papers 682, Cowles Foundation for Research in Economics, Yale University.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Attfield, C. L. F., 1997. "Estimating a cointegrating demand system," European Economic Review, Elsevier, vol. 41(1), pages 61-73, January.
- Phillips, Peter C B, 1994.
"Some Exact Distribution Theory for Maximum Likelihood Estimators of Cointegrating Coefficients in Error Correction Models,"
Econometric Society, vol. 62(1), pages 73-93, January.
- Peter C.B. Phillips, 1992. "Some Exact Distribution Theory for Maximum Likelihood Estimators of Cointegrating Coefficients in Error Correction Models," Cowles Foundation Discussion Papers 1039, Cowles Foundation for Research in Economics, Yale University.
- Peter C.B. Phillips, 1985. "Fractional Matrix Calculus and the Distribution of Multivariate Tests," Cowles Foundation Discussion Papers 767, Cowles Foundation for Research in Economics, Yale University.
- Neil R. Ericsson, 1987. "Monte Carlo methodology and the finite sample properties of statistics for testing nested and non-nested hypotheses," International Finance Discussion Papers 317, Board of Governors of the Federal Reserve System (U.S.).
- Giovanni Forchini, "undated". "The Distribution of a Ratio of Quadratic Forms in Noncentral Normal Variables," Discussion Papers 01/12, Department of Economics, University of York.
- Hillier, Grant & Kan, Raymond & Wang, Xiaolu, 2009.
"Computationally Efficient Recursions For Top-Order Invariant Polynomials With Applications,"
Cambridge University Press, vol. 25(01), pages 211-242, February.
- Grant Hillier & Raymond Kan & Xiaolu Wang, 2008. "Computationally efficient recursions for top-order invariant polynomials with applications," CeMMAP working papers CWP07/08, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:54:y:1986:i:4:p:881-95. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.